# SDR 120B2020071300073

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 114T2450
- Condition: Punctured
- Location: Fueling
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL DOOR HAS A SMALL PUNCTURE ON THE INNER SURFACE.  REPAIRED.
